# SDR 99ZZZX519

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23HG
- Make and model: Chris A-1
- Aircraft serial: 1269
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tail Strut
- Part number: 35250501
- Condition: Broken
- Location: Threads
- Part time: 243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAINLESS STEEL STRUT ASSEMBLY BROKEN AT THREADS LOWER TERMINAL, TIE ROD.
